# SDR SIMA20120330009

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 26,820 hours, 24,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE RIGHT OVERWING EXTERIOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT  OVER THE WING EMERGENCY LAMP IAW EMB 145 AMM 33-50-07-000-801-A AND 33-50-07-400-801-A.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SREVICE.
